# SDR P2EA99087

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, CABIN FLOORBEAM AT BS 312, RBL 45 FOUND WITH CORROSION.  THE FLOORBEAM UPPER SECTION AT STATION 312 FROM RBL 19 TO RBL 61 WAS REPLACED IAW SRM 51-30-2.  (M)
